# SDR ZZDA2010599

- Difficulty date: November 26, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N267AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1C EMERGENCY PATH LIGHT STRIP IS BROKEN AND DAMAGED.  REMOVED AND REPLACED LIGHT EMERGENCY LIGHT STRIP AS NEEDED REF 33-51.
